# SDR SWIA201641911

- Difficulty date: February 3, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10190
- Aircraft time: 33,484 hours, 19,760 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902318
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL CORRODED.  REPLACED THE INTERCOSTAL IAW SRM.  LEAK CHECKED GOOD.
